Advanced search
Start date
Betweenand

Douglas Duarte Novaes

CV Lattes GoogleMyCitations ResearcherID ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Bachelor's degree (2010), Master's degree (2012), and PhD (2015) in Mathematics from Universidade Estadual de Campinas, with a sandwich period at Universitat Autònoma de Barcelona (2014). Postdoctoral fellow at Universidade Estadual de Campinas and Universitat Autònoma de Barcelona (2015, 2016). Livre-Docência (habilitation) (2019) from Universidade Estadual de Campinas. Nowadays, Assistant Professor (MS3.2) at Universidade Estadual de Campinas. Experience in Mathematics, focusing on Dynamic Systems, acting on the following subjects: bifurcation theory and discontinuous dynamical systems. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated September 25, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (31)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications28
Citations173
Cit./Article6.2
Data from Web of Science

NOVAES, DOUGLAS D.; TEIXEIRA, MARCO A.. Shilnikov problem in Filippov dynamical systems. Chaos, v. 29, n. 6, . Web of Science Citations: 0. (18/16430-8)

BASTOS, JEFFERSON L. R.; BUZZI, CLAUDIO A.; LLIBRE, JAUME; NOVAES, DOUGLAS D.. Melnikov analysis in nonsmooth differential systems with nonlinear switching manifold. Journal of Differential Equations, v. 267, n. 6, p. 3748-3767, . Web of Science Citations: 0. (16/11471-2, 18/16430-8, 13/24541-0)

NOVAES, DOUGLAS D.; PONCE, GABRIEL; VARAO, REGIS. Chaos Induced by Sliding Phenomena in Filippov Systems. Journal of Dynamics and Differential Equations, v. 29, n. 4, p. 1569-1583, . Web of Science Citations: 1. (16/05384-0, 15/02517-6, 15/02731-8, 16/11471-2)

ITIKAWA, JACKSON; LLIBRE, JAUME; NOVAES, DOUGLAS D.. A new result on averaging theory for a class of discontinuous planar differential systems with applications. REVISTA MATEMATICA IBEROAMERICANA, v. 33, n. 4, p. 1247-1265, . Web of Science Citations: 4. (15/24841-0, 15/02517-6, 15/07612-7)

CANDIDO, MURILO R.; LLIBRE, JAUME; NOVAES, DOUGLAS D.. Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction. Nonlinearity, v. 30, n. 9, p. 3560-3586, . Web of Science Citations: 6. (16/11471-2)

LLIBRE, JAUME; NOVAES, DOUGLAS D.. Improving the averaging theory for computing periodic solutions of the differential equations. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 66, n. 4, p. 1401-1412, . Web of Science Citations: 9. (13/16492-0)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; RODRIGUES, CAMILA A. B.. Averaging theory at any order for computing limit cycles of discontinuous piecewise differential systems with many zones. PHYSICA D-NONLINEAR PHENOMENA, v. 353, p. 1-10, . Web of Science Citations: 5. (15/24841-0, 15/02517-6, 16/11471-2)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; RODRIGUES, CAMILA A. B.. Bifurcations from families of periodic solutions in piecewise differential systems. PHYSICA D-NONLINEAR PHENOMENA, v. 404, . Web of Science Citations: 0. (18/16430-8, 18/13481-0, 19/10269-3)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; ZELI, IRIS O.. Limit cycles of piecewise polynomial perturbations of higher dimensional linear differential systems. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 1, p. 291-318, . Web of Science Citations: 1. (18/13481-0, 19/10269-3, 18/16430-8, 13/21078-8)

NOVAES, DOUGLAS D.; SEARA, TERE M.; TEIXEIRA, MARCO A.; ZELI, IRIS O.. Study of Periodic Orbits in Periodic Perturbations of Planar Reversible Filippov Systems Having a Twofold Cycle. SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, v. 19, n. 2, p. 1343-1371, . Web of Science Citations: 0. (18/13481-0, 13/21078-8, 19/10269-3)

CARDIN, PEDRO TONIOL; NOVAES, DOUGLAS DUARTE. Asymptotic behavior of periodic solutions in one-parameter families of Lienard equations. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 190, . Web of Science Citations: 0. (19/00976-4, 18/13481-0, 19/10269-3, 13/24541-0, 18/16430-8)

CARVALHO, TIAGO; NOVAES, DOUGLAS DUARTE; GONCALVES, LUIZ FERNANDO. Sliding Shilnikov connection in Filippov-type predator-prey model. NONLINEAR DYNAMICS, v. 100, n. 3, . Web of Science Citations: 0. (17/00883-0, 19/10450-0, 18/16430-8, 18/13481-0, 19/10269-3)

CARMONA, VICTORIANO; FERNANDEZ-SANCHEZ, FERNANDO; NOVAES, DOUGLAS D.. A new simple proof for Lum-Chua's conjecture. NONLINEAR ANALYSIS-HYBRID SYSTEMS, v. 40, . Web of Science Citations: 0. (18/13481-0, 19/10269-3, 18/16430-8)

CANDIDO, MURILO R.; NOVAES, DOUGLAS D.. On the torus bifurcation in averaging theory. Journal of Differential Equations, v. 268, n. 8, p. 4555-4576, . Web of Science Citations: 0. (18/07344-0, 19/05657-4, 18/16430-8, 18/13481-0, 19/10269-3)

CARDOSO, JOAO L.; LLIBRE, JAUME; NOVAES, DOUGLAS D.; TONON, DURVAL J.. Simultaneous occurrence of sliding and crossing limit cycles in piecewise linear planar vector fields. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 35, n. 3, . Web of Science Citations: 0. (18/16430-8, 18/13481-0, 19/10269-3)

GOUVEIA, MARCIO R. A.; LLIBRE, JAUME; NOVAES, DOUGLAS D.; PESSOA, CLAUDIO. Piecewise smooth dynamical systems: Persistence of periodic solutions and normal forms. Journal of Differential Equations, v. 260, n. 7, p. 6108-6129, . Web of Science Citations: 1. (15/02517-6)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; TEIXEIRA, MARCO A.. Maximum number of limit cycles for certain piecewise linear dynamical systems. NONLINEAR DYNAMICS, v. 82, n. 3, p. 1159-1175, . Web of Science Citations: 13. (12/10231-7, 12/18780-0)

NOVAES, DOUGLAS D.; TEIXEIRA, MARCO A.. Shilnikov problem in Filippov dynamical systems. Chaos, v. 29, n. 6, . Web of Science Citations: 0. (18/16430-8)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; ZELI, IRIS O.. Limit cycles of piecewise polynomial perturbations of higher dimensional linear differential systems. REVISTA MATEMATICA IBEROAMERICANA, v. 36, n. 1, p. 291-318, . Web of Science Citations: 1. (13/21078-8, 19/10269-3, 18/13481-0, 18/16430-8)

NOVAES, DOUGLAS D.; PONCE, GABRIEL; VARAO, REGIS. Chaos Induced by Sliding Phenomena in Filippov Systems. Journal of Dynamics and Differential Equations, v. 29, n. 4, p. 1569-1583, . Web of Science Citations: 1. (16/11471-2, 15/02517-6, 15/02731-8, 16/05384-0)

CANDIDO, MURILO R.; LLIBRE, JAUME; NOVAES, DOUGLAS D.. Persistence of periodic solutions for higher order perturbed differential systems via Lyapunov-Schmidt reduction. Nonlinearity, v. 30, n. 9, p. 3560-3586, . Web of Science Citations: 6. (16/11471-2)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; TEIXEIRA, MARCO A.. Higher order averaging theory for finding periodic solutions via Brouwer degree. Nonlinearity, v. 27, n. 3, p. 563-583, . Web of Science Citations: 36. (12/18780-0, 13/16492-0)

GOUVEIA, MARCIO R. A.; LLIBRE, JAUME; NOVAES, DOUGLAS D.. On limit cycles bifurcating from the infinity in discontinuous piecewise linear differential systems. Applied Mathematics and Computation, v. 271, p. 365-374, . Web of Science Citations: 3. (12/10231-7, 13/13344-0)

NOVAES, DOUGLAS D.; TORREGROSA, JOAN. On extended Chebyshev systems with positive accuracy. Journal of Mathematical Analysis and Applications, v. 448, n. 1, p. 171-186, . Web of Science Citations: 10. (16/11471-2, 15/02517-6, 15/24841-0)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; TEIXEIRA, MARCO A.. On the birth of limit cycles for non-smooth dynamical systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 139, n. 3, p. 229-244, . Web of Science Citations: 28. (12/18780-0, 13/16492-0)

LLIBRE, JAUME; NOVAES, DOUGLAS D.. Improving the averaging theory for computing periodic solutions of the differential equations. ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, v. 66, n. 4, p. 1401-1412, . Web of Science Citations: 9. (13/16492-0)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; RODRIGUES, CAMILA A. B.. Averaging theory at any order for computing limit cycles of discontinuous piecewise differential systems with many zones. PHYSICA D-NONLINEAR PHENOMENA, v. 353, p. 1-10, . Web of Science Citations: 5. (16/11471-2, 15/02517-6, 15/24841-0)

LLIBRE, JAUME; NOVAES, DOUGLAS D.; RODRIGUES, CAMILA A. B.. Bifurcations from families of periodic solutions in piecewise differential systems. PHYSICA D-NONLINEAR PHENOMENA, v. 404, . Web of Science Citations: 0. (18/16430-8, 18/13481-0, 19/10269-3)

BASTOS, JEFFERSON L. R.; BUZZI, CLAUDIO A.; LLIBRE, JAUME; NOVAES, DOUGLAS D.. Melnikov analysis in nonsmooth differential systems with nonlinear switching manifold. Journal of Differential Equations, v. 267, n. 6, p. 3748-3767, . Web of Science Citations: 0. (16/11471-2, 18/16430-8, 13/24541-0)

ITIKAWA, JACKSON; LLIBRE, JAUME; NOVAES, DOUGLAS D.. A new result on averaging theory for a class of discontinuous planar differential systems with applications. REVISTA MATEMATICA IBEROAMERICANA, v. 33, n. 4, p. 1247-1265, . Web of Science Citations: 4. (15/02517-6, 15/24841-0, 15/07612-7)

NOVAES, DOUGLAS D.; RONDON, GABRIEL. Smoothing of nonsmooth differential systems near regular-tangential singularities and boundary limit cycles. Nonlinearity, v. 34, n. 6, p. 4202-4263, . Web of Science Citations: 1. (19/10269-3, 18/13481-0, 18/16430-8, 20/06708-9)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

NOVAES, Douglas Duarte. Órbitas periódicas de certas equações diferenciais acopladas. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (11/03896-0

None

NOVAES, Douglas Duarte. Regularization and minimal sets for non-smooth dynamical systems : Regularização e conjuntos minimais para sistemas dinâmicos não suaves. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (12/10231-7

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: